Օբյեկտ

Վերնագիր: On Hamiltonian Bypasses in Digraphs with the Condition ofY. Manoussakis

Հեղինակ:

Darbinyan Samvel

Տեսակ:

Conference

Ամփոփում:

Let D be a strongly connected directed graph of order n > 4 which satisfies the following condition for every triple x, y, z of vertices such that x and y are nonadjacent: If there is no arc from x to z, then d(x) + d(y) + d+ (x) + d- (z) > 3n — 2. If there is no arc from z to x, then d(x) + d(y) + d- (x) + d+(z) > 3n — 2. In [15] (J. of Graph Theory, 16(5), 51-59, 1992) Y. Manoussakis proved that D is Hamiltonian. In [9] it was shown that D contains a pre-Hamiltonian cycle (i.e., a cycle of length n — 1) or n is even and D is isomorphic to the complete bipartite digraph with partite sets of cardinalities of n/2 and n/2. In this paper we show that D contains also a Hamiltonian bypass (i.e., a subdigraph is obtained from a Hamiltonian cycle by reversing exactly one arc) or D is isomorphic to one tournament of order five.

Նույնականացուցիչ:

oai:noad.sci.am:135970

Լեզու:

English

URL:


լրացուցիչ տեղեկատվություն:

samdarbin@ipia.sci.am

Կազմակերպության անվանում:

Institute for Informatics and Automation Problems

Երկիր:

Armenia

Տարի:

2015

Ժամանակահատված:

September 28 - October 2

Գիտաժողովի անվանում:

10 th International Conference on Computer Science and Information Technologies CSIT 2015

Վայր:

Yerevan

Մասնակցության տեսակը:

oral

Օբյեկտի հավաքածուներ:

Վերջին անգամ ձևափոխված:

Mar 3, 2021

Մեր գրադարանում է սկսած:

Jul 28, 2020

Օբյեկտի բովանդակության հարվածների քանակ:

6

Օբյեկտի բոլոր հասանելի տարբերակները:

https://noad.sci.am/publication/149580

Ցույց տալ նկարագրությունը RDF ձևաչափով:

RDF

Ցույց տալ նկարագրությունը OAI-PMH ձևաչափով։

OAI-PMH

Հրատարակության անուն Ամսաթիվ
Samvel Darbinyan, On Hamiltonian Bypasses in Digraphs with the Condition ofY. Manoussakis Mar 3, 2021

Այս էջը օգտագործում է 'cookie-ներ'։ Ավելի տեղեկատվություն